# SDR AALA202508167461

- Difficulty date: August 13, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 69,037 hours, 29,114 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS DOOR 1L GIRT BAR BRACKET IS TOO TIGHT. ADJUSTED CLIPS TO CONFORM TO SPECIFICATION IN FIGURE 602 VIEW A-A. PER AMM 25-66-01-200-802. OPERATIONAL CHECK GOOD.
